Duals of Ann-categories
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 23-36
https://doi.org/10.4134/CKMS.2012.27.1.23
Printed March 1, 2012
Dang Dinh Hanh and Nguyen Tien Quang
Hanoi National University of Education, Hanoi National University of Education
Abstract : Dual monoidal category $\mathcal C^\ast$ of a monoidal functor $F:\mathcal C\rightarrow \mathcal V$ has been constructed by S. Majid. In this paper, we extend the construction of dual structures for an Ann-functor $F:\mathcal B\rightarrow \mathcal A$. In particular, when $F={\rm id}_{\mathcal A}$, then the dual category $\mathcal A^{\ast}$ is indeed the center of $\mathcal A$ and this is a braided Ann-category.
Keywords : duals of Ann-categories, braided Ann-category, functored
MSC numbers : 18D10, 16D20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd